zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of a delayed SEIRS epidemic model with saturation incidence rate. (English) Zbl 1204.34096
Summary: An SEIRS epidemic model with a saturation incidence rate and a time delay describing a latent period is investigated. By analyzing the corresponding characteristic equations, the local stability of an endemic equilibrium and a disease-free equilibrium is established. When the basic reproduction number is greater than unity, by means of an iteration technique, sufficient conditions are obtained for the global asymptotic stability of the endemic equilibrium. By comparison arguments, it is proved that if the basic reproduction number is less than unity, the disease-free equilibrium is globally asymptotically stable. Numerical simulations are carried out to illustrate the main theoretical results.

34K20Stability theory of functional-differential equations
34D23Global stability of ODE
37N25Dynamical systems in biology
Full Text: DOI
[1] Beretta, E., Hara, T., Ma, W., Takeuchi, Y.: Global asymptotic stability of an SIR epidemic model with distributed time delay. Nonlinear Anal. 47, 4107--4115 (2001) · Zbl 1042.34585 · doi:10.1016/S0362-546X(01)00528-4
[2] Beretta, E., Takeuchi, Y.: Global stability of an SIR epidemic model with time delays. J. Math. Biol. 33, 250--260 (1995) · Zbl 0811.92019 · doi:10.1007/BF00169563
[3] Beretta, E., Takeuchi, Y.: Convergence results in SIR epidemic model with varying population sizes. Nonlinear Anal. 28, 1909--1921 (1997) · Zbl 0879.34054 · doi:10.1016/S0362-546X(96)00035-1
[4] Capasso, V., Serio, G.: A generalization of the Kermack--McKendrick deterministic epidemic model. Math. Biosci. 42, 41--61 (1978) · Zbl 0398.92026 · doi:10.1016/0025-5564(78)90006-8
[5] Cooke, K., van den Driessche, P.: Analysis of an SEIRS epidemic model with two delays. J. Math. Biol. 35, 240--260 (1996) · Zbl 0865.92019 · doi:10.1007/s002850050051
[6] Gakkhar, S., Negi, K.: Pulse vaccination in SIRS epidemic model with non-monotonic incidence rate. Chaos Solitons Fractals 35, 626--638 (2008) · Zbl 1131.92052 · doi:10.1016/j.chaos.2006.05.054
[7] Gao, S., Chen, L., Teng, Z.: Pulse vaccination of an SEIR epidemic model with time delay. Nonlinear Anal.: Real World Appl. 9, 599--607 (2008) · Zbl 1144.34390 · doi:10.1016/j.nonrwa.2006.12.004
[8] Gao, S., Teng, Z., Xie, D.: The effects of pulse vaccination on SEIR model with two time delays. Appl. Math. Comput. 201, 282--292 (2008) · Zbl 1143.92024 · doi:10.1016/j.amc.2007.12.019
[9] Hale, J.: Theory of Functional Differential Equations. Springer, Heidelberg (1977) · Zbl 0352.34001
[10] Hethcote, H.W., van den Driessche, P.: An SIS epidemic model with variable population size and a delay. J. Math. Biol. 34, 177--194 (1995) · Zbl 0836.92022 · doi:10.1007/BF00178772
[11] Hethcote, H.W., van den Driessche, P.: Two SIS epidemiologic models with delays. J. Math. Biol. 40, 3--26 (2000) · Zbl 0959.92025 · doi:10.1007/s002850050003
[12] Jin, Y., Wang, W., Xiao, S.: An SIRS model with a nonlinear incidence rate. Chaos Solitons Fractals 34, 1482--1497 (2007) · Zbl 1152.34339 · doi:10.1016/j.chaos.2006.04.022
[13] Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Academic Press, New York (1993) · Zbl 0777.34002
[14] Li, G., Jin, Z.: Global stability of an SEIR epidemic model with infectious force in latent, infected and immune period. Chaos Solitons Fractals 25, 1177--1184 (2005) · Zbl 1065.92046 · doi:10.1016/j.chaos.2004.11.062
[15] Liu, J., Zhou, Y.: Global stability of an SIRS epidemic model with transport-related infection. Chaos Solitons Fractals 40, 145--158 (2009) · Zbl 1197.34098 · doi:10.1016/j.chaos.2007.07.047
[16] Liu, W.M., Hethcote, H.W., Levin, S.A.: Dynamical behavior of epidemiological models with nonlinear incidence rates. J. Math. Biol. 25, 359--380 (1987) · Zbl 0621.92014 · doi:10.1007/BF00277162
[17] Liu, W.M., Levin, S.A., Iwasa, Y.: Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models. J. Math. Biol. 23, 187--204 (1986) · Zbl 0582.92023 · doi:10.1007/BF00276956
[18] Ma, W., Song, M., Takeuchi, Y.: Global stability of an SIR epidemic model with time delay. Appl. Math. Lett. 17, 1141--1145 (2004) · Zbl 1071.34082 · doi:10.1016/j.aml.2003.11.005
[19] Ma, W., Takeuchi, Y., Hara, T., Beretta, E.: Permanence of an SIR epidemic model with distributed time delays. Tohoku Math. J. 54, 581--591 (2002) · Zbl 1014.92033 · doi:10.2748/tmj/1113247650
[20] Meng, X., Chen, L., Cheng, H.: Two profitless delays for the SEIRS epidemic disease model with nonlinear incidence and pulse vaccination. Appl. Math. Comput. 186, 516--529 (2007) · Zbl 1111.92049 · doi:10.1016/j.amc.2006.07.124
[21] Pang, G., Chen, L.: A delayed SIRS epidemic model with pulse vaccination. Chaos Solitons Fractals 34, 1629--1635 (2007) · Zbl 1152.34379 · doi:10.1016/j.chaos.2006.04.061
[22] Shulgin, B., Stone, L., Agur, Z.: Pulse vaccination strategy in the SIR epidemic model. Bull. Math. Biol. 60, 1123--1148 (1998) · Zbl 0941.92026 · doi:10.1016/S0092-8240(98)90005-2
[23] Takeuchi, Y., Ma, W.: Stability analysis on a delayed SIR epidemic model with density dependent birth process. Dyn. Contin. Discrete Impuls. Syst. 5, 171--184 (1999) · Zbl 0937.92026
[24] Takeuchi, Y., Ma, W., Beretta, E.: Global asymptotic properties of a SIR epidemic model with finite incubation time. Nonlinear Anal. 42, 931--947 (2000) · Zbl 0967.34070 · doi:10.1016/S0362-546X(99)00138-8
[25] Wang, W.: Global behavior of an SEIRS epidemic model with time delays. Appl. Math. Lett. 15, 423--428 (2002) · Zbl 1015.92033 · doi:10.1016/S0893-9659(01)00153-7